MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-522
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a date of expiration of (b)(6) 2025 and it was implanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired product implanted.Probable root cause: application: failure to verify expiration status of product prior to surgery.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the device had a date of expiry of 26/09/2025 and it was implanted on (b)(6) 2025.

Brand Name
ICONIX 2 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 2 STRANDS 2 FORCE FIBER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23408570
Report Number0002936485-2025-00899
Device Sequence Number9131749
Product Code MBI
UDI-Device Identifier37613252450345
UDI-Public37613252450345
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-522
Device Lot Number23270AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale